Open Access
Translator Disclaimer
2016 Ramanujan's cubic transformation inequalities for zero-balanced hypergeometric functions
M.K. Wang, Y.M. Chu, Y.P. Jiang
Rocky Mountain J. Math. 46(2): 679-691 (2016). DOI: 10.1216/RMJ-2016-46-2-679

Abstract

In this paper, a generalization of Ramanujan's cubic transformation, in the form of an inequality, is proved for zero-balanced Gaussian hypergeometric function $F(a,b;a+b;x)$, $a,b>0$.

Citation

Download Citation

M.K. Wang. Y.M. Chu. Y.P. Jiang. "Ramanujan's cubic transformation inequalities for zero-balanced hypergeometric functions." Rocky Mountain J. Math. 46 (2) 679 - 691, 2016. https://doi.org/10.1216/RMJ-2016-46-2-679

Information

Published: 2016
First available in Project Euclid: 26 July 2016

zbMATH: 1350.33007
MathSciNet: MR3529087
Digital Object Identifier: 10.1216/RMJ-2016-46-2-679

Subjects:
Primary: 33C05

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.46 • No. 2 • 2016
Back to Top